×

Aspects modernes de la localisation des zéros des polynômes d’une variable. (French) Zbl 0096.01003


PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] N. H. ABEL , OEuvres complètes (nouvelle édition), t. 2, p. 224 ; Christiania, 1881 . JFM 13.0020.01 · JFM 13.0020.01
[2] L. V. AHLFORS , Complex Analysis , New York, 1953 .
[3] R. E. ALLARDICE , Bull. Amer. Math. Soc., t. 13, 1906 - 1907 , p. 443-447. Article | JFM 38.0117.03 · JFM 38.0117.03
[4] TH. ANGHELUTZA , Bull. Acad. Roumaine, vol. 16, 1934 , p. 119. Zbl 0009.00402 | JFM 60.0884.03 · Zbl 0009.00402
[5] TH. ANGHELUTZA , Gaz. Mathem., vol. 54, Bucarest, 1941 , p. 309-311.
[6] E. ARTIN , Algebraic Numbers and Algebraic Functions , Princeton and New York, 1951 . MR 13,628d | Zbl 0054.02101 · Zbl 0054.02101
[7] R. BALLIEU , Mém. Soc. Roy. Sc. Liège, 4e série, t. 1, 1936 , p. 85-181. Zbl 0016.38602 | JFM 62.1084.04 · Zbl 0016.38602
[8] S. BANACH , Fund. Math., t. 4.
[9] L. BIEBERBACH , Conformal Mapping , New York, 1953 . MR 14,462c | Zbl 0050.08401 · Zbl 0050.08401
[10] M. BIERNACKI , Thèse (Bull. Acad. Pol., Sc. Math., A, 1927 , p. 541-685). JFM 56.0863.02 · JFM 56.0863.02
[11] M. BIERNACKI , Selecta Paul Montel , Paris, 1947 , p. 255.
[12] M. BIERNACKI , Ann. Univ. Mariæ Curie, vol. 9, n^\circ 5, (A), Lublin, 1955 .
[13] G. D. BIRKHOFF , Bull. Amer. Math. Soc., vol. 21, 1914 , p. 494-495.
[14] G. BIRKHOFF , Lattice Theory (revised ed.) New York, 1948 . MR 10,673a | Zbl 0033.10103 · Zbl 0033.10103
[15] G. BIRKHOFF et S. MAC LANE , A Survey of Modern Algebra , New York, 1950 . · Zbl 0863.00001
[16] G. BOULIGAND , Questions de théorie des ensembles . Note au Précis d’analyse d’E. LAINÉ, Paris, 1946 . · Zbl 0060.02011
[17] N. BOURBAKI , Algèbre , Paris. · Zbl 0455.18010
[18] N. BOURBAKI , Topologie générale , (chap. 1-9) 2e éd., Paris. · Zbl 0337.54001
[19] N. BOURBAKI , Espaces vectoriels topologiques , Paris. · Zbl 0042.35302
[20] A. BRAUER , Duke Math. J., t. 14, 1947 , p. 21. Article | MR 8,559i | Zbl 0029.33701 · Zbl 0029.33701
[21] C. CARATHÉODORY , Rend. Circ. Math. Palermo, t. 32, 1911 , p. 193-217. JFM 42.0429.01 · JFM 42.0429.01
[22] C. CARATHÉODORY , Theory of Functions , New York, 1954 . · Zbl 0055.30301
[23] R. D. CARMICHAEL et T. E. MASSON , Bull. Amer. Math. Soc., vol. 21, 1914 , p. 14-22. Article | JFM 45.0168.01 · JFM 45.0168.01
[24] R. D. CARMICHAEL , Bull. Amer. Math. Soc., vol. 24, 1918 , p. 286-296. Article | JFM 46.0123.04 · JFM 46.0123.04
[25] CASABONNE , Selecta Paul Montel , Paris, 1947 , p. 204.
[26] A. L. CAUCHY , OEuvres , (2), vol. 9. · JFM 46.0034.10
[27] COLMEZ , Thèse , Paris. · Zbl 1285.00001
[28] COWLING et THRON , Amer. Math. Monthly, vol. 61, 1954 , p. 682-687. MR 16,693f | Zbl 0056.25402 · Zbl 0056.25402
[29] COWLING et THRON , J. Ind. Math. Soc., 1956 , p. 307.
[30] N. CRITICOS , Leçons des Mathématiques supérieures , Athènes (en grec).
[31] N. G. DE BRUIJN , Nederland. Acad. Weten. Proc., vol. 50, n^\circ 10, Amsterdam, 1947 .
[32] A. DENJOY , C. R. Acad. Sc., t. 166, 1918 , p. 31. JFM 46.0537.04 · JFM 46.0537.04
[33] J. DIEUDONNÉ , Ann. Math., vol. 31, 1930 , p. 79-116. JFM 56.0259.04 · JFM 56.0259.04
[34] J. DIEUDONNÉ , Thèse (Ann. Scient. Éc. Norm. Sup., 3e série, vol. 48, 1931 , p. 247-358). Numdam | Zbl 0003.11904 | JFM 57.0355.02 · Zbl 0003.11904
[35] J. DIEUDONNÉ , Bull. Soc. math. Fr., vol. 60, 1932 , p. 173-196. Numdam | Zbl 0006.14705 · Zbl 0006.14705
[36] J. DIEUDONNÉ , La théorie analytique des polynomes d’une variable (Mémor. Sc. Math., facs. 93, Paris, 1938 ). Numdam | Zbl 0021.41701 | JFM 64.0953.03 · Zbl 0021.41701
[37] L. DUBREIL-JACOTIN , L. LÉSIEUR et R. CROISOT , Leçons sur la théorie des treillis . (Cahiers scient. Julia, n^\circ 21, Paris, 1953 ). · Zbl 0051.26005
[38] J. FAVARD , Bull. Soc. Math. Fr., t. 59, 1931 , p. 229-255. Numdam | Zbl 0004.20604 · Zbl 0004.20604
[39] J. FAVARD , Les théorèmes de la moyenne pour les polynomes , Hermann, Paris, 1937 . Zbl 0014.10001 · Zbl 0014.10001
[40] J. FAVARD , Bull. Soc. Math. Fr., 2e série, vol. 60, 1936 , p. 79-96. Zbl 0014.10002 · Zbl 0014.10002
[41] L. FEJÉR , Math. Ann., t. 65, 1908 , p. 413-423. JFM 39.0123.02 · JFM 39.0123.02
[42] M. FRÉCHET , Portugaliæ Math., t. 5, 1946 , p. 121-130. Article | MR 8,48e | Zbl 0060.39615 · Zbl 0060.39615
[43] M. FUJIWARA , Tôhoku Math. J., t. 10, 1916 , p. 167-171. JFM 46.0123.01 · JFM 46.0123.01
[44] J. H. GRACE , Proc. Cambridge Phil. Soc., vol. 11, 1902 , p. 352-357. JFM 33.0121.04 · JFM 33.0121.04
[45] J. HADAMARD , La série de Taylor et son prolongement analytique , Paris. JFM 32.0412.03 · JFM 32.0412.03
[46] HARDY-LITTLEWOOD-PÓLYA , Inequalities , Cambridge, 1952 . Zbl 0047.05302 · Zbl 0047.05302
[47] N. HATZIDAKIS , Éléments d’Algèbre supérieure , Athènes, 1933 , p. 39 (en grec).
[48] J. L. W. JENSEN , Acta. Math., vol. 36, 1913 , p. 181-195. JFM 43.0158.01 · JFM 43.0158.01
[49] J. L. W. JENSEN , Nyt. Tidsskrift, vol. 26, A. 1915 , p. 6-13. JFM 45.0186.04 · JFM 45.0186.04
[50] J. KARAMATA , Glas. S. K. Academije, vol. 127.
[51] C. KNOPP , Theory of Functions , New York, 1947 .
[52] T. KOZIMA , Tôhoku Math. J., vol. 5, 1914 , p. 58.
[53] T. KOZIMA , Tôhoku Math. J., vol. 11, 1917 , p. 119-127. JFM 46.0123.03 · JFM 46.0123.03
[54] M. KRASNER , Séminaire sur les corps valués , Institut H. Poincaré, Paris. · Zbl 0212.06202
[55] M. KRASNER , C. R. Acad. Sc., t. 244, 1957 , p. 1304. Zbl 0090.02702 · Zbl 0090.02702
[56] M. KRASNER , C. R. Acad. Sc., t. 244, 1957 , p. 1996. Zbl 0090.02704 · Zbl 0090.02704
[57] M. KRASNER , C. R. Acad. Sc., t. 244, 1957 , p. 2570. Zbl 0090.02705 · Zbl 0090.02705
[58] M. KRASNER , C. R. Acad. Sc., t. 245, 1957 , p. 1285. Zbl 0090.02707 · Zbl 0090.02707
[59] M. KRASNER , Quelques méthodes nouvelles dans la théorie des corps valués complets (Colloque d’Algèbre et de Théorie des nombres). Zbl 0040.15903 · Zbl 0040.15903
[60] M. KUNIYEDA , Tôhoku Math. J., vol. 9, 1916 , p. 167-173, vol. 10, 1916 , p. 185-188. JFM 46.0122.06 · JFM 46.0122.06
[61] KUREPA , C. R. Acad. Sc., t. 198, 1934 , p. 1564.
[62] E. LAGUERRE , OEuvres , t. 1, Paris, 1898 . JFM 29.0009.04 · JFM 29.0009.04
[63] E. LAINÉ , Précis d’Analyse , Paris, 1946 .
[64] E. LANDAU , Bull. Soc. Math. Fr., 1905 .
[65] E. LANDAU , Vierteljahr. der naturf. Gesells., Zürich, t. 51, 1906 , p. 316-318 ; Ann. scient. Éc. Norm. Sup., 3e série, t. 24, 1907 , p. 179-201. Numdam
[66] E. LANDAU , Tôhoku Math. J., vol. 5, nos 3-4, 1914 .
[67] S. LEFSETZ , Algebraic Geometry , Appendix.
[68] L. LESIEUR , Séminaire Albert Châtelet et Paul Dubreil , Paris, 1953 - 1954 , exposés 1-4. Numdam
[69] A. LOMNICKI , L’enseignement mathématique , vol. 23, 1924 , p. 84-91.
[70] M. MARDEN , The Geometry of the Zeros of a Polynomial in a Complex variable , New York, 1949 . MR 11,101i | Zbl 0038.15303 · Zbl 0038.15303
[71] D. MARKOVITCH , Domaines contenant le zéro du plus petit module des polynomes (Publ. Inst. Math. Acad. Serbe, vol. 3, 1950 ), Article | MR 12,823f | Zbl 0040.14804 · Zbl 0040.14804
[72] D. MARKOVITCH , Bull. Acad. Sc. Serbe, n^\circ 6 1939 , p. 91-97. Zbl 0063.03804 · Zbl 0063.03804
[73] D. MARKOVITCH , Publ. Inst. Math. Acad. Serbe, vol. 2, 1948 , p. 237-242. Zbl 0033.14601 · Zbl 0033.14601
[74] D. MARKOVITCH , Bull. Soc. Math. Phys. Serbie, vol. 5, nos 3-4, 1953 , p. 45-51. Zbl 0052.25502 · Zbl 0052.25502
[75] D. MARKOVITCH , Ibid, vol. 6, nos 1-2, 1954 , p. 1-11.
[76] D. MARKOVITCH , Bull. Soc. Math. Phys. Macedoine, vol. 7, 1956 , p. 5-16. Zbl 0106.31601 · Zbl 0106.31601
[77] D. MARKOVITCH , Atti V Congr. Un. Math. Italiana, 1956 .
[78] D. MARKOVITCH , Mathematica , vol. 15, Cluj, 1939 , p. 8-11. JFM 65.0054.03 · JFM 65.0054.03
[79] K. MENGER , Géométrie générale (Mémor. Sc. Math., fasc. 124, Paris, 1954 ). Numdam | Zbl 0055.16001 · Zbl 0055.16001
[80] P. MONTEL , Ann Scient. Éc, Norm. Sup., 3e série, t. 40, 1923 , p. 1-34. Numdam | JFM 49.0046.01 · JFM 49.0046.01
[81] P. MONTEL , C. R. Acad. Sc., t. 193, 1931 , p. 974-976. Zbl 0003.15702 | JFM 57.0134.01 · Zbl 0003.15702
[82] P. MONTEL , C. R. Sc. Varsovie, vol. 24, 1932 , p. 317-326. Zbl 0006.00601 | JFM 58.0111.01 · Zbl 0006.00601
[83] P. MONTEL , C. R. Acad. Sc., t. 199, 1934 , p. 651-653 et 760-762. JFM 60.0065.03 · JFM 60.0065.03
[84] P. MONTEL , Comment. Math. Helv., vol. 7, 1934 - 1935 , p. 178-200. JFM 61.0077.03 · JFM 61.0077.03
[85] P. MONTEL , Mathematica , Cluz, vol. 9, 1935 , p. 47-55. JFM 61.1001.01 · JFM 61.1001.01
[86] P. MONTEL , Leçons sur les familles normales de fonctions analytiques et leurs applications , Coll. Borel, Paris, 1927 . JFM 53.0303.02 · JFM 53.0303.02
[87] P. MONTEL , Leçons sur les fonctions univalentes et multivalentes , Coll. Borel, Paris, 1933 . JFM 59.0346.14 · JFM 59.0346.14
[88] P. MONTEL , Tôhoku Math. J., vol. 41, 1936 , p. 311-316. JFM 62.0071.01 · JFM 62.0071.01
[89] P. MONTEL , Bull. Math. Soc. Roumaine Sc., 38, n^\circ 2, 1936 , p. 97-99. JFM 62.1222.01 · JFM 62.1222.01
[90] P. MONTEL , Leçons sur les récurrences et leurs applications , Paris, 1947 . Zbl 0077.06601 · Zbl 0077.06601
[91] R. DE MONTESSUS , La résolution numérique des équations . Numdam | JFM 36.0120.02 · JFM 36.0120.02
[92] Z. NEHARI , Conformal mapping , New York, 1952 . Zbl 0048.31503 · Zbl 0048.31503
[93] R. NEVANLINNA , Le théorème de Picard-Borel et la théorie des fonctions méromorphes , Coll. Borel, Paris, 1929 . JFM 55.0773.03 · JFM 55.0773.03
[94] N. OBRECHKOFF , Tôhoku Math. J., vol. 38, octobre 1933 , p. 93-100. JFM 59.0124.02 · JFM 59.0124.02
[95] O. ORE , Duke math. J., t. 10, 1943 , p. 761-785. Article | Zbl 0060.06202 · Zbl 0060.06202
[96] O. ORE , Ann. Math., 2e série, t. 47, 1946 , p. 56-72. Zbl 0063.06054 · Zbl 0063.06054
[97] M. PARODI , Sur quelques propriétés des valeurs caractéristiques des matrices carrées (Mémor. Sc. Math., fasc. 118, Paris, 1952 ). Numdam | Zbl 0046.01401 · Zbl 0046.01401
[98] M. PARODI , La localisation des valeurs caractéristiques des matrices et ses applications , Paris, 1959 . · Zbl 0087.01602
[99] A. PELLET , Bull. Sc. math., t. 5, 1881 , p. 393-395. Numdam | JFM 13.0074.01 · JFM 13.0074.01
[100] N. PETRIDIS , Actes (polycopiés) du Congrès Math. Intern., Saltzburg, 1952 .
[101] M. PETROVITCH , Bull. Soc. Math. Fr., t, 29, 1901 . Numdam | JFM 32.0267.02 · JFM 32.0267.02
[102] S. PINCHERLE , Encycl. Sc. Math., t. 2, 26.
[103] CH. PISOT et M. ZAMANSKY , Mathématiques Générales , Paris, 1959 .
[104] D. POMPEIU , Bull. Math. Soc. Roumaine Sc., t. 38, n^\circ 1, 1936 , p. 67-71. Zbl 0014.40605 · Zbl 0014.40605
[105] F. RIESZ et B. SZ. NAGY , Leçons d’Analyse fonctionnelle , 3e éd., 1955 . · Zbl 0064.35404
[106] J. RUDNICKI , Bull. Acad. Roumaine, t. 7, 1934 , p. 527-529. Zbl 0009.14701 · Zbl 0009.14701
[107] SCHAAKE et VAN DER CORPUT , Comp. Math., vol. 2, 1935 , p. 321-361 ; Berichtigung ibid., vol. 3, 1936 , p. 128. Numdam | Zbl 0013.10803 · Zbl 0013.10803
[108] W. SCHÖBE , Inaugural Dissertation , Halle, 1930 .
[109] G. SZEGÖ , Math. Z., vol. 13, 1922 , p. 28-55. JFM 48.0082.02 · JFM 48.0082.02
[110] T. TAKAGI , Proc, Phys.-Math. Soc. Japan, vol. 3, 1921 , p. 175-179.
[111] J. TANNERY , Leçons d’Algèbre et d’Analyse , t. 1, Paris, 1906 , p. 126. · JFM 37.0089.01
[112] G. VALIRON , Théorie des fonctions , Paris, 1948 , p. 12. · Zbl 0033.05604
[113] G. VALIRON , Fonctions analytiques , Coll. Euclide, 1954 . Zbl 0055.06702 · Zbl 0055.06702
[114] B. L. VAN DER WAERDEN , Modern Algebra (Rev. English, ed.), New York, 1953 .
[115] E. B. VAN VLECK , Bull. Soc. Math. Fr., t. 53, 1925 , p. 105-125. Numdam | JFM 51.0098.04 · JFM 51.0098.04
[116] E. B. VAN VLECK , On the Location of Roots of Polynomials and Entire Functions , (Bull. Amer. Math. Soc., 1929 ). Article | JFM 55.0073.05 · JFM 55.0073.05
[117] TH. VAROPOULOS , Voir. P. Montel, [82].
[118] D. VYTHOULKAS , Thèse , Athènes, 1947 .
[119] D. VYTHOULKAS , Proc. Inter. Congress Math., Cambridge, mars, 1950 .
[120] J. L. WALSH , Trans. Amer. Math. Soc., t. 24, 1922 , p. 163-180.
[121] J. L. WALSH , The Location of Critical Points of Analytic and Harmonic Functions , chap. 1-5. New York, 1950 . Zbl 0041.04101 · Zbl 0041.04101
[122] E. WESTERFIELD , Amer. Math. Monthly, 1931 , p. 30.
[123] E. WESTERFIELD , Ibid., 1933 , p. 18-23. Zbl 0006.09904 | JFM 59.0909.02 · Zbl 0006.09904
[124] H. WRONSKI , Résolution générale des équations de tous les degrés (Messianisme, t. 3). · JFM 51.0022.07
[125] P. ZERVOS , L’Enseignement mathématique , 1904 , p. 297-299.
[126] P. ZERVOS , Calcul infinitésimal (en grec), Athènes, 1929 .
[127] P. ZERVOS , La logique de l’infini , Athènes, 1949 .
[128] S. P. ZERVOS , C. R. Acad. Sc., t. 245, 1957 , p. 394. Zbl 0078.25601 · Zbl 0078.25601
[129] S. P. ZERVOS , Ibid., t. 245, 1957 , p. 619. Zbl 0078.25602 · Zbl 0078.25602
[130] S. P. ZERVOS , Ibid., t. 246, 1958 , p. 2706. Zbl 0082.02301 · Zbl 0082.02301
[131] S. P. ZERVOS , Ibid., t. 248, 1959 , p. 1762. Zbl 0103.27002 · Zbl 0103.27002
[132] S. P. ZERVOS , Ibid., t. 249, 1959 , p. 219. Zbl 0088.05304 · Zbl 0088.05304
[133] S. P. ZERVOS , Exposé n^\circ 3 du Séminaire Dubreil-Pisot, 1957 - 1958 . Numdam | Zbl 0158.06303 · Zbl 0158.06303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.